MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 31775
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event: date of event was approximated to (b)(6) 2024 as the exact event date was not reported.Device evaluated by mfr: the device was returned for analysis.The stent was returned.It was observed that the stent also was detached at proximal section.No other issues were identified with the device and no patient complications were reported.
 
Event or Problem Description
Reportable based on the device analysis completed on 25sep2024.It was reported that the stent was detached in the proximal section.An apdltl/7.3 flexima all-purpose drainage was selected for use.During the procedure, there was resistance during stent deployment, and the sheath could not be advanced.The procedure was completed with another of the same device.There were no patient complications reported.However, product investigation revealed that stent also was detached at proximal section.

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20495348
Report Number2124215-2024-64267
Device Sequence Number3506919
Product Code FFA
UDI-Device Identifier08714729300670
UDI-Public08714729300670
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model Number31775
Device Catalogue Number31775
Device Lot Number0031238432
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown